MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PETELLA STANDARD CEMENTED SIZE 32 MM DIAMETER 8.5 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PETELLA STANDARD CEMENTED SIZE 32 MM DIAMETER 8.5 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown articular surface - unknown; unknown - unknown tibial component - unknown; unknown - unknown femoral component - unknown.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01688.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery on an unknown date.Subsequently, the patient underwent a revision of the patella and articular surface for unknown reasons.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 00595205010 - articular surface use with plate 7,8,9,10 size blue/c-h 10 mm height - 62582572.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient underwent a revision procedure due to knee pain.Both the patella and poly were revised, however, it was noted that the poly was revised due to standard practice.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: alignment is maintained.Bone quality is markedly osteopenic.Radiolucency along the patellar implant with eccentric lateral patellofemoral narrowing as noted.Patellar implant loosening cannot be excluded.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PETELLA STANDARD CEMENTED SIZE 32 MM DIAMETER 8.5 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17199714
Report Number0002648920-2023-00134
Device Sequence Number17816331
Product Code JWH
UDI-Device Identifier00889024635388
UDI-Public(01)00889024635388(17)270228(10)65270037
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597206532
Device Lot Number65270037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer07/03/2023
10/13/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date07/19/2023
10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight65 KG